MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 018 DRUG COATED DILATATION CATHETER; DRUG COATED BALLOON PTA CATHETER

LUTONIX, INC LUTONIX 018 DRUG COATED DILATATION CATHETER; DRUG COATED BALLOON PTA CATHETER
Model Number 9014
Medical Device Problem Codes Inflation Problem (1310); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, images were provided for review.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent an angioplasty procedure by using the lutonix 018 drug coated balloon.It was reported that during the procedure, the balloon allegedly wrapped in deployment and not inflate fully.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.One image was provided and review, the image shows there is a long balloon in the left superficial femoral artery.This is fully inflated with a tight stricture or narrowing in the distal aspect of the balloon.There does not appear to be significant calcification in the artery.Therefore, the investigation is confirmed for the reported balloon twist upon inflation problem as fully inflated with a tight stricture or narrowing in the distal aspect of the balloon.A definitive root cause for the reported balloon twist upon inflation could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, d4 (unique identifier (udi) #), h6 (method, result, conclusion) section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent an angioplasty procedure using the lutonix 018 drug coated balloon.During the procedure, the balloon allegedly wrapped in deployment and not inflate fully.There was no reported patient injury.

Brand Name
LUTONIX 018 DRUG COATED DILATATION CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope 55428
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24265302
Report Number3006513822-2026-00003
Device Sequence Number10022375
Product Code ONU
UDI-Device Identifier00801741184727
UDI-Public(01)00801741184727(11)250919(17)280804(10)GFKS1722
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9014
Device Catalogue NumberLX1813063005F
Device Lot NumberGFKS1722
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown